Previous |  Up |  Next


Title: Perron root of a convex combination of a positive kernel and its adjoint (English)
Author: Marek, I.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 19
Issue: 1
Year: 1978
Pages: 3-14
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 47A10
MSC: 47B38
MSC: 47B55
MSC: 47B60
idZBL: Zbl 0401.47013
idMR: MR0509637
Date available: 2012-10-05T19:57:12Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_019-1978-1_2.pdf 988.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo